# SDR GTIA2024021037891

- Difficulty date: February 7, 2024
- Submitted: February 10, 2024
- Operation: Air carrier
- Aircraft: N605NK
- Make and model: Airbus A320-232
- Aircraft serial: 4548
- Aircraft time: 46,765 hours, 21,372 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: R2 Door Assist
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND R2 DOOR ASSIST BTL BELOW LIMITS.-SERVICED R2 DOOR ASSIST BTL PER AMM 52-10-00. TO PROPER LEVEL.
